Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 170, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 14, 2015, 7:34 PM CDT for Custer County, Logan County, Nebraska. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2015, 7:34 PM CDT (00:34 UTC)
- Expired
- Jul 14, 2015, 8:15 PM CDT
- In force
- 41 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Custer County, NE, Logan County, NE
The radar
The North Platte radar (KLNX), 53 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.6 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 558 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 2895 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
268
WUUS53 KLBF 150034
SVRLBF
NEC041-113-150115-
/O.NEW.KLBF.SV.W.0170.150715T0034Z-150715T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
734 PM CDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
EAST CENTRAL LOGAN COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL 815 PM CDT
* AT 724 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
ARNOLD...AND MOVING NORTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHWESTERN CUSTER COUNTY.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 250 AND 257.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4152 10035 4174 10019 4174 10007 4164 9989
4142 10016
TIME...MOT...LOC 0034Z 216DEG 7KT 4154 10018
HAIL...1.00IN
WIND...60MPH
$$
CDC/JG2 follow-up statements
685
WWUS53 KLBF 150053
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
653 PM MDT TUE JUL 14 2015
NEC113-150103-
/O.CAN.KLBF.SV.W.0170.000000T0000Z-150715T0115Z/
LOGAN NE-
753 PM CDT TUE JUL 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LOGAN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4155 10026 4165 10026 4174 10019 4174 10007
4164 9989 4149 10008
TIME...MOT...LOC 0053Z 216DEG 7KT 4157 10015
$$
NEC041-150115-
/O.CON.KLBF.SV.W.0170.000000T0000Z-150715T0115Z/
CUSTER NE-
753 PM CDT TUE JUL 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
CUSTER COUNTY UNTIL 815 PM CDT...
AT 746 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
ARNOLD...AND MOVING NORTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHWESTERN CUSTER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4155 10026 4165 10026 4174 10019 4174 10007
4164 9989 4149 10008
TIME...MOT...LOC 0053Z 216DEG 7KT 4157 10015
HAIL...1.00IN
WIND...60MPH
$$
CDC/JG221
WWUS53 KLBF 150106
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
706 PM MDT TUE JUL 14 2015
NEC041-150116-
/O.EXP.KLBF.SV.W.0170.000000T0000Z-150715T0115Z/
CUSTER NE-
806 PM CDT TUE JUL 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CUSTER COUNTY
WILL EXPIRE AT 715 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4155 10026 4165 10026 4174 10019 4174 10007
4164 9989 4149 10008
TIME...MOT...LOC 0106Z 216DEG 7KT 4159 10013
$$
COLE/JGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 6:44 PM CDT, 50 minutes earlier.
Area forecast discussion, Jul 14, 6:44 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 644 PM CDT TUE JUL 14 2015 .SYNOPSIS... ISSUED AT 327 PM CDT TUE JUL 14 2015 UPPER LEVEL SYNOPTIC FLOW BEEN RATHER STEADY STATE OVER THE PAST SEVERAL DAYS WITH A STRONG RIDGE OF HIGH PRESSURE CENTERED OVER THE SOUTHERN PLAINS...WITH TROUGHS OVER THE PACIFIC COAST AND EASTERN CONUS. SEVERAL WEAK MID TO UPPER LEVEL PERTURBATIONS EMBEDDED WITHIN THE ANTICYCLONIC FLOW HAVE BEGUN TO SLOWLY SUPPRESS THE STRENGTH OF THE RIDGE FROM THE INTERMOUNTAIN WEST INTO THE HIGH PLAINS...HOWEVER HOT CONDITIONS PERSIST FOR MUCH OF THE CENTRAL CONUS. CLOSER TO THE CWA MID TO UPPER LEVEL CLOUD COVER HAS BEEN SLOWER THAN ORIGINALLY FORECAST. AS A TEMPERATURES ARE RUNNING A FEW DEGREES WARMER THAN SUGGESTED BY MORNING FORECAST GUIDANCE...GENERALLY IN THE LOW TO UPPER 90S. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 327 PM CDT TUE JUL 14 2015 WEAK MID-LEVEL PV ANOMALY APPROACHES FROM SOUTHWEST LATER THIS AFTERNOON AND EVENING. THE INCREASING DCVA ALOFT WILL HELP SPARK ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT FROM THE HIGH PLAINS INTO WESTERN NEBRASKA. IN ADDITION TO CONVECTION ALREADY DEVELOPING AND MOVING OFF THE FRONT RANGE...HI-RES MODELS HAVE FAVORED THE NOSE OF THE STEEPEST LOW LEVEL LAPSE RATES IN NORTHEAST COLORADO/NORTHWEST KANSAS/SOUTHWEST NEBRASKA FOR INITIAL CONVECTIVE DEVELOPMENT THEN SLOWLY TRACK THE CONVECTION NORTHEAST. ALTHOUGH SHEAR IS MEAGER...MLCAPE AOA 1000 J/KG AND INVERTED-V SOUNDING PROFILES WILL PROMOTE THE POTENTIAL FOR STRONG WIND GUSTS THROUGH THE EVENING. LOW LEVEL SOUTHERLY FLOW JUST OFF THE SURFACE INCREASES AFTER DARK. WAA/ISENTROPIC ASCENT NORTH OF A DEVELOPING SFC LOW AND WARM FRONT IN WESTERN KANSAS WILL HELP GENERATE AND SUSTAIN MORE WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY OVERNIGHT. THE OVERALL SEVERE THREAT DECREASES AS CONDITIONS BECOME MORE STABLE. HOWEVER INCREASING PWATS ASSOCIATED WITH A SURGE OF MID TO UPPER LEVEL MONSOONAL MOISTURE FROM THE SOUTHWEST...ALONG WITH SLOW STORM MOTIONS...SUGGEST THE THREAT FOR LOCALLY HEAVY RAINFALL OVERNIGHT. SYNOPTIC PATTERN ALOFT REMAINS RELATIVELY UNCHANGED FOR WEDNESDAY WITH A STATIONARY RIDGE AXIS UP THE PLAINS STATES. UPSLOPE FLOW BECOMES ESTABLISHED OVER THE CWA AS AN AREA OF SURFACE LOW PRESSURE CONTINUES TO SLOWLY DEEPEN OVER WESTERN KS WITH AN ATTENDANT WARM FRONT STRETCHING ACROSS NORTHERN KANSAS TO NEAR THE NEBRASKA BORDER. NORTH OF THE FRONT NORTHEASTERLY SURFACE FLOW WILL ADVECT DEEPER MOISTURE BACK INTO THE CWA...WITH MID TO UPPER 60S DEWPOINTS LIKELY FOR MUCH OF THE AREA BY THE AFTERNOON. A BRIEF LULL IN THUNDERSTORM ACTIVITY IS EXPECTED AS THE OVERNIGHT/EARLY MORNING CONVECTION PUSHES EAST. MID TO UPPER LEVEL MOISTURE TAP FROM THE SOUTHWEST KEEPS UPPER LEVEL CLOUD COVER IN PLACE AND LIMITS HIGHS TEMPS TO 10F OR SO COOLER THAN TODAY. HOWEVER THE POOLING OF RICH LOW LEVEL THETA-E AIR IMMEDIATELY NORTH OF THE WARM FRONT SHOULD STILL SUFFICIENTLY DESTABILIZE THE ATMOSPHERE AND PROMOTE THE DEVELOPMENT OF ADDITIONAL SHOWERS AND STORMS BY THE AFTERNOON AND INTO THE EVENING HOURS. THE MOST FAVORABLE AREA FOR CONVECTIVE INITIATION WILL BE FROM SOUTHWEST INTO CENTRAL NEBRASKA WHERE STRONG TO SEVERE STORMS WILL BE POSSIBLE. MODEL SOUNDINGS SUGGEST STRONG LOW-LEVEL VEERING WIND PROFILES IN ADDITION TO 35-40 KTS OF DEEP LAYER SHEAR. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS. AT THIS TIME THE TORNADO THREAT LOOKS TO STAY JUST SOUTH AND EAST OF THE CWA WHERE LOW LEVEL HELICITY VALUES WILL BE MAXIMIZED IN THE VICINITY OF THE WARM FRONT. THE NORTHWARD PROGRESSION OF THE WARM FRONT WILL NEED TO BE CLOSELY MONITORED...AS WELL AS THE POSITION OF ANY REMNANT OUTFLOW BOUNDARIES FROM EARLY DAY CONVECTION. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 327 PM CDT TUE JUL 14 2015 00Z THURSDAY AND BEYOND. ALOFT...BROAD UPPER LEVEL RIDGE WILL EXTEND NORTH ACROSS THE CORNBELT WHILE A TROUGH OF LOW PRESSURE EXTENDS SOUTH ACROSS THE WESTERN STATES. A SECOND TROUGH WILL RESIDE OVER THE NORTHEASTERN SEABOARD...WITH CLOSED LOW PRESSURES NOTED NORTHEAST OF HUDSON BAY...OVER NORTHERN BRITISH COLUMBIA...AND CENTERED OVER THE CENTRAL ALEUTIANS. A SHORTWAVE WILL HELP TO SUPPRESS THE RIDGE TEMPORARILY TO THE SOUTH OF THE FORECAST AREA LATE WEDNESDAY NIGHT AND EARLY THURSDAY...HOWEVER TEMPERATURES WILL WARM ALOFT ONCE AGAIN BEHIND THE DEPARTING WAVE BY THURSDAY AFTERNOON. THE WARMING TEMPERATURES SHOULD HELP LIMIT CONVECTIVE CHANCES THURSDAY...HOWEVER ACROSS NORTH CENTRAL NEBRASKA A SLIGHT CHANCE REMAINS AS AN ADDITIONAL DISTURBANCE CROSSES THE NORTHERN PLAINS. A MODERATE TO STRONGLY UNSTABLE ATMOSPHERE WILL LIE OVER THE REGION...WITH AMPLE SHEAR FOR SEVERE STORMS. FOR THE REMAINDER OF THE EXTENDED...RIDGE AMPLIFIES TO THE EAST OF THE FORECAST AREA AS A TROUGH OF LOW PRESSURE CLOSES OFF THE PACIFIC NORTHWEST COAST. WARM CONDITIONS ARE FORECAST INTO THE WEEKEND. DAILY THUNDERSTORM CHANCES CANNOT BE RULED OUT AT THIS TIME...AS OCCASIONAL LOW -AMPLITUDE WAVES COMBINE WITH A WAFFLING NORTH TO SOUTH FRONT TO BRING ISOLATED STORMS TO THE REGION. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 640 PM CDT TUE JUL 14 2015 ISOLATED TO SCATTERED THUNDERSTORM COVERAGE IS EXPECTED OVERNIGHT THROUGH WEDNESDAY AFTN. THIS ACTIVITY IS ASSOCIATED WITH INCREASING LOW LEVEL MOISTURE AND AN UPPER LEVEL DISTURBANCE ACROSS THE COLORADO ROCKIES CARRYING SUBTROPICAL MOISTURE. THE SREF SUGGESTS THE POTENTIAL FOR MVFR CIGS WEDNESDAY 15Z-00Z BETWEEN HIGHWAY 20 AND INTERSTATE 80 ASSOCIATED WITH INCREASING LOW LEVEL MOISTURE. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MARTIN SHORT TERM...MARTIN LONG TERM...JACOBS AVIATION...CDC
Hazardous weather outlook, Jul 14, 3:05 PM CDT, 4 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 305 PM CDT TUE JUL 14 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-152015- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 305 PM CDT TUE JUL 14 2015 /205 PM MDT TUE JUL 14 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP IN WESTERN NEBRASKA LATE THIS AFTERNOON AND EVENING. WIDESPREAD SEVERE WEATHER IS NOT LIKELY...BUT AN ISOLATED STRONG TO SEVERE STORM WITH GUSTY WINDS AND LARGE HAIL IS STILL POSSIBLE ALONG WITH A THREAT FOR LOCALLY HEAVY RAINFALL DUE TO SLOW STORM MOVEMENT. THUNDERSTORM CHANCES CONTINUE OVERNIGHT AND SPREAD EASTWARD INTO NORTH CENTRAL NEBRASKA...HOWEVER SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE EXPECTED TO REDEVELOP WEDNESDAY AFTERNOON AND PERSIST INTO THE EVENING. THE BEST CHANCES FOR THUNDERSTORMS...AND THE THREAT FOR SEVERE WEATHER...WILL EXIST FROM SOUTHWEST INTO CENTRAL NEBRASKA GENERALLY EAST OF AN IMPERIAL TO O'NEILL LINE. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. CHANCES FOR ISOLATED THUNDERSTORMS ENTER THE FORECAST FOR THE WEEKEND AND INTO EARLY NEXT WEEK...HOWEVER THE THREAT FOR SEVERE WEATHER APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MARTIN
In the hours before
Special weather statement, Jul 14, 4:59 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 459 PM CDT TUE JUL 14 2015 NEZ038-142245- CUSTER NE- 459 PM CDT TUE JUL 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CUSTER COUNTY UNTIL 545 PM CDT... AT 458 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTHEAST OF SUMNER...OR 26 MILES SOUTHEAST OF BROKEN BOW...MOVING NORTHEAST AT 5 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MASON CITY... INTERSECTION OF HIGHWAY 183 AND CUMRO ROAD... BLOCK HILL BASIN... THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 300 AND 303. THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 73 AND 82. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CDC
Special weather statement, Jul 14, 5:14 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 514 PM CDT TUE JUL 14 2015 NEZ038-142300- CUSTER NE- 514 PM CDT TUE JUL 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CUSTER COUNTY UNTIL 600 PM CDT... AT 511 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF EDDYVILLE TO 10 MILES SOUTH OF MASON CITY...AND MOVING NORTHEAST AT 5 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... MASON CITY... BUCKEYE... INTERSECTION OF HIGHWAY 183 AND CUMRO ROAD... BLOCK HILL BASIN... GAVIN SIDING... THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 301 AND 307. THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 73 AND 85. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. CDC
Local storm report, Jul 14, 5:45 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
545 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 13 SSW ANSLEY 41.11N 99.48W
07/14/2015 E1.00 INCH CUSTER NE PUBLIC
&&
JGOMEZLocal storm report, Jul 14, 5:55 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
555 PM CDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL 8 W MASON CITY 41.22N 99.45W
07/14/2015 E1.00 INCH CUSTER NE EMERGENCY MNGR
LOTS OF HAIL THAT IS SEVERELY STRIPPING CROPS.
&&
JGOMEZSpecial weather statement, Jul 14, 6:13 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 613 PM CDT TUE JUL 14 2015 NEZ038-150000- CUSTER NE- 613 PM CDT TUE JUL 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CUSTER COUNTY UNTIL 700 PM CDT... AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF ANSLEY...OR 16 MILES SOUTH OF BROKEN BOW...MOVING NORTHWEST AT 5 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BUCKEYE... PRESSEY STATE WILDLIFE MANAGEMENT AREA... THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 282 AND 284. THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 83 AND 84. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CDC
Special weather statement, Jul 14, 7:23 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 723 PM CDT TUE JUL 14 2015 NEZ025-036>038-150100- CUSTER NE-LOGAN NE-MCPHERSON NE-THOMAS NE- 723 PM CDT TUE JUL 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN THOMAS...EASTERN MCPHERSON...LOGAN AND CUSTER COUNTIES UNTIL 800 PM CDT... AT 721 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF TRYON TO BERWYN...AND MOVING NORTHEAST AT 5 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAINFALL NEAR 1 INCH. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... BROKEN BOW... ANSLEY... BERWYN... MERNA... WESTERVILLE... WEISSERT... ANSELMO... VICTORIA SPRINGS... GATES... COMSTOCK... SARGENT... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 105 AND 131. THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 250 AND 298. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 205 AND 304. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 21 AND 26. THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 86 AND 119. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. CDC
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 9:41 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan | 35 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.